MathSciNet Relay Station
MathSciNet bibliographic data
MR1780134 35Q51 (35Q53 37K40)
Zhang, Jie Fang Multi-solitary wave solutions for variant Boussinesq equations and Kupershmidt equations. Appl. Math. Mech. (English Ed.) 21 (2000), no. 2, 193–198; translated from Appl. Math. Mech. 21 (2000), no. 2, 171--175(Chinese)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement